RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 4, Pages 586–597 (Mi msb6750)  

La méthode des approximations successives. Son application à la représentation des théorèmes de Taylor et de Lagrange sous une forme transformée

N. V. Bougaiev


Full text: PDF file (545 kB)

Bibliographic databases:

Citation: N. V. Bougaiev, “La méthode des approximations successives. Son application à la représentation des théorèmes de Taylor et de Lagrange sous une forme transformée”, Mat. Sb., 18:4 (1896), 586–597

Citation in format AMSBIB
\Bibitem{Bou96}
\by N.~V.~Bougaiev
\paper La m\'ethode des approximations successives. Son application \`a la repr\'esentation des th\'eor\`emes de Taylor et de Lagrange sous une forme transform\'ee
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 4
\pages 586--597
\mathnet{http://mi.mathnet.ru/msb6750}
\zmath{https://zbmath.org/?q=an:27.0070.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb6750
  • http://mi.mathnet.ru/eng/msb/v18/i4/p586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:129
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019